MAUDE Adverse Event Report: SEIKAGAKU CORPORATION GEL-ONE; ACID, HYALURONIC, INTRAARTICULAR

SEIKAGAKU CORPORATION GEL-ONE; ACID, HYALURONIC, INTRAARTICULAR
Model Number 00-1111-001-00
Health Effect - Clinical Code Breast Neoplasm (2438)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is a definitive report.This case is received by our sales partner; zimmer biomet on november 4, 2019 from the fda as mw5090436 dated october 28, 2019.It's impossible to contact the reporter to gather any additional information.According to the result of investigation for lot 0018y05g, there were no deviations or out-of-specifications found in the manufacturing process, the in-process testing, the release testing, and the environmental monitoring.
 
Event or Problem Description
2019-unk - a female patient, who received gel-one injection, reported that she was diagnosed with breast cancer.

Brand Name
GEL-ONE
Common Device Name
ACID, HYALURONIC, INTRAARTICULAR
Manufacturer (Section D)
SEIKAGAKU CORPORATION
marunouchi center building
6-1, marunouchi 1-chome
chiyoda-ku, tokyo 100-0 005
JA  100-0005
MDR Report Key9390520
Report Number9612392-2019-00016
Device Sequence Number16793564
Product Code MOZ
UDI-Device Identifier00087541300912
UDI-Public(01)00087541300912(17)200203(10)0018Y05G(422)392
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P080020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/03/2020
Device Model Number00-1111-001-00
Device Catalogue Number00-1111-001-00
Device Lot Number0018Y05G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2019
Initial Report FDA Received Date11/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;